# SDR C2XA01IA305

- Difficulty date: July 26, 2001
- Submitted: July 29, 2001
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120ER
- Aircraft serial: 120169
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 509111
- Part serial: 482
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AEX-  WHILE PARKED AT THE GATE THE CREW NOTED THAT THE CAPT AUDIO PANEL WAS SMOKING.  AEX-  MAINTENANCE SWAPPED THE CAPTS AUDIO CONTROL PANEL WITH THE F/O`S AUDIO CONTROL PANEL, AND THE AIRCRAFT WAS RELEASED IAW MEL.  IAH-  MAINTENANCE PLACED THE AUDIO CONTROL PANELS IN THEIR ORIGINAL POSITIONS AND REMOVED AND REPLACED THE CAPT`S AUDIO CONTROL PANEL.  PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  CLEARED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
